# SDR CA110112008

- Difficulty date: January 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 2,744 hours
- Engine: Cont IO240B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: DC00012B
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST RISER NR 1 FOUND CRACKED AT CYLINDER FLANGE DURING INSPECTION.  PART REPLACED.
